# SDR F3LA202505080229

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N356FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09065
- Aircraft time: 18,237 hours, 8,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5313532320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001395194-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORRODED BEAM AT Y-254 FRAME 20 REQUIRES REPLACEMENT REF A320NEO SRM 51-72-11-911-001 REV 43.   PERFORMED REMOVAL OF CORRODED BEAM AT Y-254 BETWEEN FR 12-24 IAW SRM 51-72-11-911-001 REV 43.PERFORMED INSTALLATION OF CORRODED BEAM AT Y-254 BETWEEN FR 12-24 IAW SRM 51-72-11-911-001 REV 43. MX ACTION IS ACCEPTABLE. /END/.
